# SDR DL72S962171

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1099
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN LT SIDE OF DOG HOUSE NR 2 ENG S-DUCT, 1 FT ABOVE FUSELAGE SKIN STA 1099.  DYE CHECKED FOR CRACKS PER PS 900-6-3, 2 CRACKS FOUND.  REPAIRED ONE CRACK PER MM 54-30-0 PG 802.  REMOVED DAMAGED SECTION OF FWD LOWER AREA AND DRILLED REPAIR DOUBLER PER MM 53-30-0 FIG 802.  INSTALLED REPAIR PER MM 54-30-0 PG  802.
